# SDR ALGA086487

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: XATAM
- Make and model: Bell 412
- Aircraft serial: 33169
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 412010453105
- Part serial: RE515
- Condition: Worn
- Location: Swashplate
- Part time: 2,164 hours
- Component: Swashplate
- Component part number: 412010402111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE SUPPORT LUG BORES WORN BEYOUND MAX. DIMENSIONS.
